# SDR CALA2015032500200

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 41,629 hours, 16,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES COMMON TO THE SPLICE STRAP & FWD SEAT TRACK FLANGES INDICATE CRACK FWD OF STATION 727B, LBL 24.75.  REPAIRED SEAT TRACK IAW ECRA 5320-02430.
